# SDR SIMA20180202001

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 282 hours, 178 cycles
- System (JASC): 2700 · Flight Control System
- Part: Aileron
- Condition: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING IN FLIGHT CONTROLS NOTICED AT FL335 TEMP WAS -47C @ FL335 NARRATIVE: AFTER PROLONGED STABLE CRUISE FLIGHT AT FL390 DESCENT WAS GIVEN TO FL330 AT FL335 WE ENCOUNTERED LIGHT TURBULANCE IN CONJUNCTION WITH A TURN AS YOKES WAS DISPLACED LEFT TO RAISE RIGHT WING FROM TURN A TACTILE THUD WAS FELT IN COCKPIT FLOORBOARD AND A VISIBLE RACHETING/JOLT WAS SEEN IN CONTROL COLUMN AS THE FLIGHT CONTROLS.  PERFROMED A GVI OF THE AILERON PCU AND MOVED CONTROL COLUMNS FOR BINDING. NO DISCREPANCIES FOUND ALL WORK IAW AMM 27-10-00. REINSTALLED AILERON PCU PANEL 641BB IAW AMM 27-12-01.
